MathSciNet Relay Station
MathSciNet bibliographic data
MR781415 (86i:60066) 60F05 (60B10 60G10)
Fox, Robert; Taqqu, Murad S. Noncentral limit theorems for quadratic forms in random variables having long-range dependence. Ann. Probab. 13 (1985), no. 2, 428–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement